Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

M. van den Berg - K. Gittins

On the number of Courant-sharp Dirichlet eigenvalues

created by vandenberg1 on 29 Dec 2017

[BibTeX]

Published Paper

Inserted: 29 dec 2017

Journal: Journal of Spectral Theory
Volume: 6
Pages: 735-745
Year: 2017

ArXiv: 1602.08376 PDF

Keywords: Dirichlet Laplacian, Weyl's theorem, Pleijel's theorem, Nodal domains

Credits | Cookie policy | HTML 5 | CSS 2.1